I have a dull pain in my testicle for the past three weeks. It is not very severe. I can ignore it. I have performed a TESE. I noticed no lump and no swelling. The testicles are normal to see. I am worried that it could be something serious. Can it be blue balls?
Welcome to icliniq.com.
Pain in testicles can occur due to multiple reasons. Since it is mild, it could be due to prostate swelling, a urinary stone or dilated testicular veins. These can be ruled out by examination and ultrasound. Since no lump is palpable and there is no change in testicular size, a testicular tumor is unlikely to occur. You can wear tight underwear and take some analgesics. If it persists or worsens or there is any swelling, please consult your doctor.
For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Query: Hello doctor, I am a 48 year old male. Ten days back, I noticed that my testicles has moved up and are receding into my groin. I also have a dull pain in the testicles. This pain is not always there, but it happens on and off. I am worried that this may be a serious condition. Could you please l... Read Full >>
Answer: Hi, Welcome to icliniq.com. Sorry to hear about your pain. The most important condition to exclude when a testicle becomes high-riding with associated pain would be testicular torsion (twisting and occlusion of blood supply to testicle). Torsion is however incredibly rare in older males and occ... Read Full
Query: Hi doctor, I got gallstone and prostate enlargement and the PSA is 8. Abnormalities are noted in the lung parenchyma or pleura, but no pulmonary nodules seen. Also abnormalities are seen in neck and mediastinum. When I have cold, cough does not stop itself. I drink some water and I think while worki... Read Full >>
Answer: Hi, Welcome to icliniq.com. If you take these medicines regularly both your problems will be taken care of definitely. Chandraprabha Vati - one tablet thrice a day after food. Avipattikar churna - one teaspoon mixed with a glass of warm water and take twice daily in empty stomach. Zandu Haritaki ... Read Full
Query: Hello doctor, I have the condition of enlargement of the prostate for the last over five years. I am 53 years old. I am taking capsule Urimax 40 mg once in a day and I am able to manage the condition. However, it seems that of late, my libido is negative and the sex life is absolutely zero. Though ... Read Full >>
Answer: Hi, Welcome to icliniq.com. I have gone through your query. The symptoms of BPH (benign prostatic hyperplasia), if severe can have a negative impact on the sexual drive of the person. The medication that you are currently taking, does not have any effect on libido but itself. That said the most li... Read Full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now